Question about ALLERGIC RASH from Lunesta

Discussion in 'Fibromyalgia Main Forum' started by sorekitty, Jul 5, 2010.

  1. sorekitty

    sorekitty New Member

    I took Lunesta for 2 nights in a row. One half tab of the 3mg. I experienced no sleep either night and extreme anxiety. A few days later I got a red bump that I thought may be a hive on my face. It went away.

    Then two days later I had about 12 red bumps randomly on my face. I think it is an allergic rash. At first they didn't itch and most still don't but some on my left check itch and burn. Of course with the holiday weekend haven't spoken to dr yet.

    Any ideas on how long until they go away? I am putting cortisone cream on them. They look and feel better in the morning but as the day goes on they get worse and then the itch and burn starts.

    Thanks for any info you can provide.
  2. AuntTammie

    AuntTammie New Member

    although it is certainly possible to get a delayed reaction, usually an allergy to a new drug will show up right I am wondering if there is anything else that might have caused this (esp since it went away then came back worse and is still there)

    changes in food, the weather, different shampoo, different laundry detergent (for that matter if you use laundry facilities that others use, too, it could even be something in someone else's detergent - people typically use too much and the residue can cause a reaction.....actually this is a HUGE problem for me - really bad MCS reactions to others' detergent), anything else that has changed

    actually even something that has not changed but that you have developed a sensitivity to is possible (there are a lot of people with ME/CFS and FM that also have a bunch of allergies and/or MCS and unfortunately it can seem that all of a sudden everything is causing a problem, even when stuff never used to)
    [This Message was Edited on 07/06/2010]
  3. sorekitty

    sorekitty New Member

    Today the rash was better when I woke up. It is better now that the night is here. No burning or itching.

    Thanks Tammie for your ideas as to this mystery. I went through in my mind if I had changed anything and I have not. I do think i am becoming allergic to more things as time goes on. It is very frustrating and i have no idea why this rash occured. The other side affects (anxiety) happened right away and went away shortly after I discontinued the Lunesta.

    I did read that Lunesta causes rash in about 4% of people who take it. I don't feel like trying any new drugs at this point!